# SDR IXXA060530S

- Difficulty date: September 11, 2003
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 86,832 hours, 34,908 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 57630902
- Condition: Cracked
- Location: Zone 600
- Part time: 86,832 hours, 34,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND RT WING INBOARD AILERON INBOARD HINGE FITTING CRACKED.  REMOVED CRACKED FITTING.  LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, AND INSTALLED NEW FITTING IAW DC8 SRM 51-3-0.
